MAUDE Adverse Event Report: COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC

COOK VASCULAR INC COOK-SWARTZ DOPPLER PROBE; ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number N/A
Medical Device Problem Codes Detachment Of Device Component (1104); Defective Component (2292)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
The customer reported that, for a deep inferior epigastric perforators (diep) flap breast reconstruction application, the probe was not glued well enough to the cuff.As a result, the device did not work.No other incident information was provided.It is unknown if the device will be returned; as of the date of this report, no device has yet been received for evaluation.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: complaint was evaluated and confirmed via customer testimony.Device was not returned so no physical investigation could be conducted.Product literature was reviewed and this is a known failure mode of the device, which will continue to be monitored according to established complaint monitoring procedures.A review of the device history record and manufacturing and quality control records was conducted.There is no evidence that defective product was manufactured using current drawings and device specifications.A summary of the investigation has been sent to the complainant.

Brand Name
COOK-SWARTZ DOPPLER PROBE
Common Device Name
ITX TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
COOK VASCULAR INC
1186 montgomery lane
vandergrift PA 15690
MDR Report Key7138735
Report Number2522007-2017-00052
Device Sequence Number1290421
Product Code ITX
UDI-Device Identifier00827002213630
UDI-Public(01)00827002213630(17)190930(10)N140809
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K022649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberDP-SDP001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer11/28/2017
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date03/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1